# SDR UALA2010122704721

- Difficulty date: December 27, 2010
- Submitted: December 30, 2010
- Operation: Air carrier
- Aircraft: N589UA
- Make and model: Boeing 757222
- Aircraft serial: 28707
- Aircraft time: 51,891 hours, 14,483 cycles
- Engine: Pwa PW2037
- System (JASC): 7532 · Compressor Bleed Valve
- Part: Bleed Valve
- Part number: S212N1023
- Part serial: 155
- Condition: Malfunctioned
- Location: Rt Engine
- Stage of operation: NR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

RT ENGINE BLEED VALVE CYCLING OPEN WITH RT ENGINE SHUTDOWN AND APU SUPPLYING AIR TO THE PACK.  REPLACED PRSOV REGULATOR.  OPS NORMAL.
